# SDR 2018FA0000342

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: General aviation
- Aircraft: N7183P
- Make and model: Robsin R44
- Aircraft serial: 0535
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4536604
- Part serial: 10085
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER FAILED TO TRIGGER WHEN PERFORMING THE ANNUAL INSPECTION.
